Heavy transversals and indecomposable hypergraphs

Kézdy, AE and Lehel, Jenő and Powers, RC (2003) Heavy transversals and indecomposable hypergraphs. COMBINATORICA, 23 (2). pp. 303-310.

Full text not available from this repository.
Item Type: Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:11
Last Modified: 11 Dec 2012 15:11
URI: https://eprints.sztaki.hu/id/eprint/3217

Update Item Update Item